# SDR ASAA2018090425995

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 38,070 hours, 11,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 69177913
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT CLOSE. GROUNDED - YES. FOUND R1 DOOR TO BE 1/2" OUT OF ADJUSTMENT ON TRAILING EDGE OF DOOR. ADJUSTED GUIDE ARM REF AMM 52-41-00-820-801. OPS CHECK GOOD.
